World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Chinese Annals of Mathematics cover

Volume 22, Issue 02 (April 2001)

No Access
JUSTIFICATION OF A TWO-DIMENSIONAL NONLINEAR SHELL MODEL OF KOITER'S TYPE
  • Pages:129–144

https://doi.org/10.1142/S0252959901000139

No Access
ENTROPIES AND FLUX-SPLITTINGS FOR THE ISENTROPIC EULER EQUATIONS
  • Pages:145–158

https://doi.org/10.1142/S0252959901000140

No Access
SINGULAR AND RAREFACTIVE SOLUTIONS TO A NONLINEAR VARIATIONAL WAVE EQUATION
  • Pages:159–170

https://doi.org/10.1142/S0252959901000152

No Access
DEEP REDUCTION OF DARBOUX TRANSFORMATION TO A 3×3 SPECTRAL PROBLEM
  • Pages:171–176

https://doi.org/10.1142/S0252959901000164

No Access
PROPER HOLOMORPHIC MAPPINGS BETWEEN SOME NONSMOOTH DOMAINS
  • Pages:177–182

https://doi.org/10.1142/S0252959901000176

No Access
SUPERSATURATED DESIGN WITH MORE THAN TWO LEVELS
  • Pages:183–194

https://doi.org/10.1142/S0252959901000188

No Access
THE ASYMPTOTIC BEHAVIOR OF GLOBAL SMOOTH SOLUTIONS TO THE MACROSCOPIC MODELS FOR SEMICONDUCTORS
  • Pages:195–210

https://doi.org/10.1142/S025295990100019X

No Access
HEAT FLOW FOR YANG-MILLS-HIGGS FIELDS, PART II
  • Pages:211–222

https://doi.org/10.1142/S0252959901000206

No Access
FUNCTIONAL MODULUS OF CONTINUITY FOR BROWNIAN MOTION IN HÖLDER NORM
  • Pages:223–232

https://doi.org/10.1142/S0252959901000218

No Access
DENSITY OF INTEGERS THAT ARE THE SUM OF FOUR CUBES OF PRIMES
  • Pages:233–242

https://doi.org/10.1142/S025295990100022X

No Access
A NEW TYPE OF PRONORMAL SUBGROUPS IN CHEVALLEY GROUPS
  • Pages:243–248

https://doi.org/10.1142/S0252959901000231

No Access
ON COMPLEMENTED SUBGROUPS OF FINITE GROUPS
  • Pages:249–254

https://doi.org/10.1142/S0252959901000243

No Access
ON CLASSIFICATION OF PROJECTIVE VARIETIES WITH NON-INTEGRAL NEF VALUES
  • Pages:255–262

https://doi.org/10.1142/S0252959901000255